# SDR DJFA2008080

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N442FL
- Make and model: Beech 400A
- Aircraft serial: RK334
- Aircraft time: 5,935 hours, 5,061 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON LANDING CREW REPORTED NO BRAKING ACTION WHEN APPLYING BRAKES INITIALLY.  PUSHING HARDER ON THE BRAKES YIELDED SLIGHT IMPROVEMENT IN BRAKING  BUT ALSO RESULTED THE BRAKES GRABBING.  CONTROL IMPROVED WHEN DEACTIVATING THE ANTI-SKID SYS.
